Alert archive / Mississippi / Flash Flood Warnings in 2004
Flash Flood Warning 46, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 14, 2004, 10:14 PM CDT for Tippah County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2004, 10:14 PM CDT (03:14 UTC)
- Expired
- Jul 15, 2004, 1:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Tippah County, MS
The radar
The Memphis radar (KNQA), 105 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1134 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 2114 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KMEG 150314 FFWMEM MSC139-150615- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1014 PM CDT WED JUL 14 2004 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WARNING FOR... TIPPAH COUNTY IN NORTHEAST MISSISSIPPI * UNTIL 115 AM CDT * AT 1014 PM CDT...WEATHER RADAR INDICATED VERY HEAVY RAIN OVER EASTERN TIPPAH COUNTY. FLOODING OF LOW LYING AREAS WILL BE LIKELY. RADAR ESTIMATES SHOW THAT BETWEEN TWO AND FOUR INCHES OF RAIN HAS FALLEN ACROSS PARTS OF THE COUNTY. * CITIES AFFECTED THROUGH 115 AM CDT INCLUDE... RIPLEY...BLUE MOUNTAIN .BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... ACT QUICKLY. .STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3502 8879 3499 8902 3462 8908 3462 8874 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 9:15 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 14, 9:15 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 915 PM CDT WED JUL 14 2004 .DISCUSSION... ACTIVE SEVERE WEATHER EVENT IN PROGRESS. STORMS ARE DEVELOPING NEAR A FRONT IN NE MS GOING BACK NORTHWEST INTO NE AR. STORMS HAVE BEEN PRODUCING WIND AND HAIL DAMAGE. BACKBUILDING IN PROGRESS TOO MS CO AR. ONCE STORMS BUILD...THEY MOVE QUICKLY SOUTHEAST AND STRENGTHEN. IN SE WEST TN AND NORTHEAST MISSISSIPPI...STORMS ARE FULL BLOWN WITH WIND A REAL THREAT... LIKE IN LEE COUNTY. STORMS TO CONTINUE WELL INTO THE EVENING... WITH SVR TRW WATCH TIL 1 AM CDT TONIGHT. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT. MS...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT. MO...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT. TN...SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT FOR SOUTHERN HALF OF WEST TN. && WER
Hazardous weather outlook, Jul 14, 3:45 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 345 PM CDT WED JUL 14 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-151000- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 345 PM CDT WED JUL 14 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... HEAT INDICES WILL CONTINUE FROM 100 TO 105 DEGREES ACROSS THE MID- SOUTH FROM ROUGHLY MEMPHIS SOUTHWARD EARLY THIS AFTERNOON. THIS AREA INCLUDES HELENA ...CLARKSDALE...TUNICA...TUPELO...OXFORD AND MEMPHIS. A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE MID SOUTH THIS EVENING AND TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR LATE THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THERE IS A SEVERE THUNDERSTORM WATCH FOR PARTS OF THE AREA UNTIL 7 PM. .DAYS TWO THROUGH SEVEN... ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY NIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER THURSDAY THROUGH MONDAY IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND TONIGHT. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
In the hours before
Local storm report, Jul 14, 8:26 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
826 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
0458 PM TSTM WND DMG 3 NNW PICKWICK DAM 35.09N 88.26W
07/14/2004 HARDIN TN LAW ENFORCEMENT
POWER POLES DOWN.
0532 PM TSTM WND GST 3 E IUKA 34.81N 88.14W
07/14/2004 60 MPH TISHOMINGO MS TRAINED SPOTTER
0545 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2004 TISHOMINGO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.
0550 PM HAIL 5 NE IUKA 34.86N 88.13W
07/14/2004 0.88 INCH TISHOMINGO MS PUBLIC
0700 PM TSTM WND DMG 5 S CORINTH 34.87N 88.52W
07/14/2004 ALCORN MS PUBLIC
METAL BUILDING UNDER CONSTRUCTION HEAVILY
DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.
0735 PM TSTM WND DMG 6 SSW BURTON 34.56N 88.39W
07/14/2004 PRENTISS MS TRAINED SPOTTER
SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.
0735 PM TSTM WND DMG BURTON 34.63N 88.33W
07/14/2004 PRENTISS MS LAW ENFORCEMENT
POWER LINES KNOCKED OVER.
0741 PM HAIL 6 SSW BURTON 34.56N 88.39W
07/14/2004 0.75 INCH PRENTISS MS TRAINED SPOTTER
0750 PM TSTM WND GST BOONEVILLE 34.66N 88.57W
07/14/2004 60 MPH PRENTISS MS TRAINED SPOTTER
&&
VALLELocal storm report, Jul 14, 9:05 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
905 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
0458 PM TSTM WND DMG 3 NNW PICKWICK DAM 35.09N 88.26W
07/14/2004 HARDIN TN LAW ENFORCEMENT
POWER POLES DOWN.
0532 PM TSTM WND GST 3 E IUKA 34.81N 88.14W
07/14/2004 60 MPH TISHOMINGO MS TRAINED SPOTTER
0545 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2004 TISHOMINGO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.
0550 PM HAIL 5 NE IUKA 34.86N 88.13W
07/14/2004 0.88 INCH TISHOMINGO MS PUBLIC
0700 PM TSTM WND DMG 5 S CORINTH 34.87N 88.52W
07/14/2004 ALCORN MS PUBLIC
METAL BUILDING UNDER CONSTRUCTION HEAVILY
DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.
0735 PM TSTM WND DMG BURTON 34.63N 88.33W
07/14/2004 PRENTISS MS LAW ENFORCEMENT
POWER LINES KNOCKED OVER.
0735 PM TSTM WND DMG 6 SSW BURTON 34.56N 88.39W
07/14/2004 PRENTISS MS TRAINED SPOTTER
SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.
0741 PM HAIL 6 SSW BURTON 34.56N 88.39W
07/14/2004 0.75 INCH PRENTISS MS TRAINED SPOTTER
0750 PM TSTM WND GST BOONEVILLE 34.66N 88.57W
07/14/2004 60 MPH PRENTISS MS TRAINED SPOTTER
0832 PM HAIL 5 WSW LEEDY 34.77N 88.44W
07/14/2004 1.25 INCH ALCORN MS TRAINED SPOTTER
0859 PM TSTM WND DMG BALDWYN 34.50N 88.63W
07/14/2004 LEE MS PUBLIC
TREES DOWN.
0900 PM HAIL BLAIR 34.45N 88.73W
07/14/2004 1.00 INCH LEE MS LAW ENFORCEMENT
&&
VALLELocal storm report, Jul 14, 9:18 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
918 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
0458 PM TSTM WND DMG 3 NNW PICKWICK DAM 35.09N 88.26W
07/14/2004 HARDIN TN LAW ENFORCEMENT
POWER POLES DOWN.
0532 PM TSTM WND GST 3 E IUKA 34.81N 88.14W
07/14/2004 60 MPH TISHOMINGO MS TRAINED SPOTTER
0545 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2004 TISHOMINGO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.
0550 PM HAIL 5 NE IUKA 34.86N 88.13W
07/14/2004 0.88 INCH TISHOMINGO MS PUBLIC
0700 PM TSTM WND DMG 5 S CORINTH 34.87N 88.52W
07/14/2004 ALCORN MS PUBLIC
METAL BUILDING UNDER CONSTRUCTION HEAVILY
DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.
0735 PM TSTM WND DMG BURTON 34.63N 88.33W
07/14/2004 PRENTISS MS LAW ENFORCEMENT
POWER LINES KNOCKED OVER.
0735 PM TSTM WND DMG 6 SSW BURTON 34.56N 88.39W
07/14/2004 PRENTISS MS TRAINED SPOTTER
SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.
0741 PM HAIL 6 SSW BURTON 34.56N 88.39W
07/14/2004 0.75 INCH PRENTISS MS TRAINED SPOTTER
0750 PM TSTM WND GST BOONEVILLE 34.66N 88.57W
07/14/2004 60 MPH PRENTISS MS TRAINED SPOTTER
0832 PM HAIL 5 WSW LEEDY 34.77N 88.44W
07/14/2004 1.25 INCH ALCORN MS TRAINED SPOTTER
0835 PM TSTM WND DMG 6 SSW BURTON 34.55N 88.37W
07/14/2004 PRENTISS MS PUBLIC
NUMEROUS TREES UPROOTED AND BUILDINGS DAMAGED.
0859 PM TSTM WND DMG BALDWYN 34.50N 88.63W
07/14/2004 LEE MS PUBLIC
TREES DOWN.
0900 PM TSTM WND DMG FULTON 34.26N 88.40W
07/14/2004 ITAWAMBA MS PUBLIC
TREES DOWN.
0900 PM HAIL BLAIR 34.45N 88.73W
07/14/2004 1.00 INCH LEE MS LAW ENFORCEMENT
0900 PM HAIL FULTON 34.26N 88.40W
07/14/2004 0.75 INCH ITAWAMBA MS PUBLIC
0912 PM HAIL SALTILLO 34.38N 88.69W
07/14/2004 1.00 INCH LEE MS TRAINED SPOTTER
&&
VALLELocal storm report, Jul 14, 9:31 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
931 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
0458 PM TSTM WND DMG 3 NNW PICKWICK DAM 35.09N 88.26W
07/14/2004 HARDIN TN LAW ENFORCEMENT
POWER POLES DOWN.
0532 PM TSTM WND GST 3 E IUKA 34.81N 88.14W
07/14/2004 60 MPH TISHOMINGO MS TRAINED SPOTTER
0545 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2004 TISHOMINGO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.
0550 PM HAIL 5 NE IUKA 34.86N 88.13W
07/14/2004 0.88 INCH TISHOMINGO MS PUBLIC
0700 PM TSTM WND DMG 5 S CORINTH 34.87N 88.52W
07/14/2004 ALCORN MS PUBLIC
METAL BUILDING UNDER CONSTRUCTION HEAVILY
DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.
0735 PM TSTM WND DMG 6 SSW BURTON 34.56N 88.39W
07/14/2004 PRENTISS MS TRAINED SPOTTER
SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.
0735 PM TSTM WND DMG BURTON 34.63N 88.33W
07/14/2004 PRENTISS MS LAW ENFORCEMENT
POWER LINES KNOCKED OVER.
0741 PM HAIL 6 SSW BURTON 34.56N 88.39W
07/14/2004 0.75 INCH PRENTISS MS TRAINED SPOTTER
0750 PM TSTM WND GST BOONEVILLE 34.66N 88.57W
07/14/2004 60 MPH PRENTISS MS TRAINED SPOTTER
0832 PM HAIL 5 WSW LEEDY 34.77N 88.44W
07/14/2004 1.25 INCH ALCORN MS TRAINED SPOTTER
0835 PM TSTM WND DMG 6 SSW BURTON 34.55N 88.37W
07/14/2004 PRENTISS MS PUBLIC
NUMEROUS TREES UPROOTED AND BUILDINGS DAMAGED.
0859 PM TSTM WND DMG BALDWYN 34.50N 88.63W
07/14/2004 LEE MS PUBLIC
TREES DOWN.
0900 PM HAIL FULTON 34.26N 88.40W
07/14/2004 0.75 INCH ITAWAMBA MS PUBLIC
0900 PM HAIL BLAIR 34.45N 88.73W
07/14/2004 1.00 INCH LEE MS LAW ENFORCEMENT
0900 PM TSTM WND DMG FULTON 34.26N 88.40W
07/14/2004 ITAWAMBA MS PUBLIC
TREES DOWN.
0912 PM HAIL SALTILLO 34.38N 88.69W
07/14/2004 1.00 INCH LEE MS TRAINED SPOTTER
0924 PM TSTM WND GST TUPELO 34.26N 88.73W
07/14/2004 66 MPH LEE MS OFFICIAL NWS OBS
&&
VALLELocal storm report, Jul 14, 9:33 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
933 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
0458 PM TSTM WND DMG 3 NNW PICKWICK DAM 35.09N 88.26W
07/14/2004 HARDIN TN LAW ENFORCEMENT
POWER POLES DOWN.
0532 PM TSTM WND GST 3 E IUKA 34.81N 88.14W
07/14/2004 60 MPH TISHOMINGO MS TRAINED SPOTTER
0545 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2004 TISHOMINGO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.
0550 PM HAIL 5 NE IUKA 34.86N 88.13W
07/14/2004 0.88 INCH TISHOMINGO MS PUBLIC
0700 PM TSTM WND DMG 5 S CORINTH 34.87N 88.52W
07/14/2004 ALCORN MS PUBLIC
METAL BUILDING UNDER CONSTRUCTION HEAVILY
DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.
0735 PM TSTM WND DMG 6 SSW BURTON 34.56N 88.39W
07/14/2004 PRENTISS MS TRAINED SPOTTER
SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.
0735 PM TSTM WND DMG BURTON 34.63N 88.33W
07/14/2004 PRENTISS MS LAW ENFORCEMENT
POWER LINES KNOCKED OVER.
0741 PM HAIL 6 SSW BURTON 34.56N 88.39W
07/14/2004 0.75 INCH PRENTISS MS TRAINED SPOTTER
0750 PM TSTM WND GST BOONEVILLE 34.66N 88.57W
07/14/2004 60 MPH PRENTISS MS TRAINED SPOTTER
0832 PM HAIL 5 WSW LEEDY 34.77N 88.44W
07/14/2004 1.25 INCH ALCORN MS TRAINED SPOTTER
0835 PM TSTM WND DMG 6 SSW BURTON 34.55N 88.37W
07/14/2004 PRENTISS MS PUBLIC
NUMEROUS TREES UPROOTED AND BUILDINGS DAMAGED.
0859 PM TSTM WND DMG BALDWYN 34.50N 88.63W
07/14/2004 LEE MS PUBLIC
TREES DOWN.
0900 PM TSTM WND DMG FULTON 34.26N 88.40W
07/14/2004 ITAWAMBA MS PUBLIC
TREES DOWN.
0900 PM HAIL BLAIR 34.45N 88.73W
07/14/2004 1.00 INCH LEE MS LAW ENFORCEMENT
0900 PM HAIL FULTON 34.26N 88.40W
07/14/2004 0.75 INCH ITAWAMBA MS PUBLIC
0912 PM HAIL SALTILLO 34.38N 88.69W
07/14/2004 1.00 INCH LEE MS TRAINED SPOTTER
0924 PM TSTM WND GST TUPELO 34.26N 88.73W
07/14/2004 66 MPH LEE MS OFFICIAL NWS OBS
0930 PM HAIL TUPELO 34.26N 88.73W
07/14/2004 1.75 INCH LEE MS PUBLIC
&&
VALLELocal storm report, Jul 14, 9:54 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
954 PM CDT WED JUL 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL DARDEN 35.63N 88.23W
07/14/2004 1.00 INCH HENDERSON TN POST OFFICE
0234 PM HAIL 3 E SCOTTS HILL 35.52N 88.20W
07/14/2004 1.00 INCH DECATUR TN PUBLIC
0310 PM TSTM WND GST 4 E SALTILLO 35.37N 88.14W
07/14/2004 60 MPH HARDIN TN FIRE DEPT/RESCUE
0314 PM HAIL 5 NNW OLIVE HILL 35.33N 88.06W
07/14/2004 1.00 INCH HARDIN TN FIRE DEPT/RESCUE
0321 PM HAIL OLIVE HILL 35.27N 88.03W
07/14/2004 0.75 INCH HARDIN TN POST OFFICE
0352 PM HAIL 3 NNW WALNUT GROVE 35.09N 88.06W
07/14/2004 0.75 INCH HARDIN TN PUBLIC
0458 PM TSTM WND DMG 3 NNW PICKWICK DAM 35.09N 88.26W
07/14/2004 HARDIN TN LAW ENFORCEMENT
POWER POLES DOWN.
0532 PM TSTM WND GST 3 E IUKA 34.81N 88.14W
07/14/2004 60 MPH TISHOMINGO MS TRAINED SPOTTER
0545 PM TSTM WND DMG IUKA 34.81N 88.20W
07/14/2004 TISHOMINGO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN...MAINLY NORTHERN HALF OF COUNTY.
0550 PM HAIL 5 NE IUKA 34.86N 88.13W
07/14/2004 0.88 INCH TISHOMINGO MS PUBLIC
0700 PM TSTM WND DMG 5 S CORINTH 34.87N 88.52W
07/14/2004 ALCORN MS PUBLIC
METAL BUILDING UNDER CONSTRUCTION HEAVILY
DAMAGED...LOCATED ON HWY 45 NEAR BIGGERVILLE.
0735 PM TSTM WND DMG BURTON 34.63N 88.33W
07/14/2004 PRENTISS MS LAW ENFORCEMENT
POWER LINES KNOCKED OVER.
0735 PM TSTM WND DMG 6 SSW BURTON 34.56N 88.39W
07/14/2004 PRENTISS MS TRAINED SPOTTER
SOLAR HEATER BLOWN OFF SHED. NUMEROUS TREE LIMBS DOWN.
0741 PM HAIL 6 SSW BURTON 34.56N 88.39W
07/14/2004 0.75 INCH PRENTISS MS TRAINED SPOTTER
0750 PM TSTM WND GST BOONEVILLE 34.66N 88.57W
07/14/2004 60 MPH PRENTISS MS TRAINED SPOTTER
0832 PM HAIL 5 WSW LEEDY 34.77N 88.44W
07/14/2004 1.25 INCH ALCORN MS TRAINED SPOTTER
0835 PM TSTM WND DMG 6 SSW BURTON 34.55N 88.37W
07/14/2004 PRENTISS MS PUBLIC
NUMEROUS TREES UPROOTED AND BUILDINGS DAMAGED.
0859 PM TSTM WND DMG BALDWYN 34.50N 88.63W
07/14/2004 LEE MS PUBLIC
TREES DOWN.
0900 PM HAIL BLAIR 34.45N 88.73W
07/14/2004 1.00 INCH LEE MS LAW ENFORCEMENT
0900 PM TSTM WND DMG FULTON 34.26N 88.40W
07/14/2004 ITAWAMBA MS PUBLIC
TREES DOWN.
0900 PM HAIL FULTON 34.26N 88.40W
07/14/2004 0.75 INCH ITAWAMBA MS PUBLIC
0912 PM HAIL SALTILLO 34.38N 88.69W
07/14/2004 1.00 INCH LEE MS TRAINED SPOTTER
0924 PM TSTM WND GST TUPELO 34.26N 88.73W
07/14/2004 66 MPH LEE MS OFFICIAL NWS OBS
0930 PM HAIL TUPELO 34.26N 88.73W
07/14/2004 1.75 INCH LEE MS PUBLIC
0930 PM HAIL 5 E TUPELO 34.26N 88.64W
07/14/2004 2.00 INCH LEE MS TRAINED SPOTTER
0935 PM HAIL TUPELO 34.26N 88.73W
07/14/2004 1.00 INCH LEE MS TRAINED SPOTTER
0937 PM HAIL TUPELO 34.26N 88.73W
07/14/2004 0.88 INCH LEE MS PUBLIC
0947 PM HAIL SOUTHEAST MEMPHIS 35.07N 89.88W
07/14/2004 1.00 INCH SHELBY TN TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL AT WHITTEN AND MULLEN STATION
ROAD NEAR SHELBY FARMS.
&&
BEAMANThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:03 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss | 27 min |
| Jul 14, 7:22 PM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 53 min |
| Jul 14, 7:29 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss | 46 min |
| Jul 14, 7:33 PM CDT | Severe Thunderstorm Warning | MEG | Tippah | 27 min |
| Jul 14, 8:08 PM CDT | Flash Flood Warning | MEG | Prentiss | 3 hr |
| Jul 14, 8:19 PM CDT | Severe Thunderstorm Warning | MEG | Tippah | 26 min |
| Jul 14, 8:32 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 43 min |
| Jul 14, 8:38 PM CDT | Severe Thunderstorm Warning | MEG | Union | 37 min |
| Jul 14, 8:39 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 51 min |
| Jul 14, 8:44 PM CDT | Severe Thunderstorm Warning | MEG | Tippah | 16 min |
| Jul 14, 8:56 PM CDT | Severe Thunderstorm Warning | MEG | Lee | 49 min |
| Jul 14, 9:06 PM CDT | Severe Thunderstorm Warning | MEG | Pontotoc | 39 min |
| Jul 14, 9:38 PM CDT | Tornado Warning | MEG | Lee | 37 min |
| Jul 14, 9:41 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Monroe | 49 min |
| Jul 14, 9:49 PM CDT | Severe Thunderstorm Warning | MEG | Tippah | 41 min |
| Jul 14, 9:55 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 50 min |
| Jul 14, 9:59 PM CDT | Severe Thunderstorm Warning | MEG | Lee | 46 min |
| Jul 14, 10:00 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 45 min |
| Jul 14, 10:44 PM CDT | Severe Thunderstorm Warning | MEG | Marshall | 46 min |
| Jul 14, 10:49 PM CDT | Severe Thunderstorm Warning | MEG | Tate | 41 min |
| Jul 14, 11:08 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette | 37 min |
| Jul 14, 11:25 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc | 50 min |
| Jul 14, 11:39 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Monroe | 51 min |
| Jul 14, 11:46 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette | 29 min |
| Jul 14, 11:58 PM CDT | Severe Thunderstorm Warning | MEG | Yalobusha | 47 min |
| Jul 15, 12:28 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 32 min |
| Jul 15, 12:38 AM CDT | Severe Thunderstorm Warning | MEG | Panola | 37 min |
Nearby
Flash Flood Warnings in Mississippi, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.